# SDR SIMA201128003

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 20,682 hours, 14,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 4614 AFTER PUSHBACK ALL THE EMERGENCY LIGHTS CAME ON.  THE CREW PULLED BACK TO THE GATE AND POWERED DOWN THE AIRCRAFT AND ALL LIGHTS RESET.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW CRJ AMM 33-51-00.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
